# SDR C2XA98IA379

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER LEFT SIDE DRAG ANGLE CRACKED.  MAINTENANCE REMOVED THE DAMAGED FORWARD SECTION AND REPLACED IT IAW CONTINENTAL EXPERSS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC5530-01013. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
